# SDR USAASB06101

- Difficulty date: October 19, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: 3004321
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE R2 DOOR EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT, IN THE FUSELAGE, WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET DUE TO CORROSION.  OPERATIONAL CHECK GOOD.
